# SDR YENA2023101801274

- Difficulty date: October 16, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271N
- Aircraft serial: 11513
- Aircraft time: 6 hours, 3 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / AVANT & VIASAT2 MOD / FR 48 - 49 BTWN STGR 1L-2L & 1R-2R / CROWN FITTING INSTALLATION / MISDRILLED / TIME LIMITED REPAIR.' (CONSIDERED AS A MAJOR REPAIR)
